JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON RANK ONE PERTURBATIONS OF THE UNILATERAL SHIFT
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON RANK ONE PERTURBATIONS OF THE UNILATERAL SHIFT
Ko, Eung-Il; Lee, Ji-Eun;
  PDF(new window)
 Abstract
In this paper we study some properties of rank one perturbations of the unilateral shift operators $T
 Keywords
rank one perturbation;the unilateral shift and hyponormal operator;
 Language
English
 Cited by
 References
1.
A. Brown, On a class of operators, Proc. Amer. Math. Soc. 4 (1953), 723-728. crossref(new window)

2.
A. Brown and C. Pearcy, Spectra of tensor products of operators, Proc. Amer. Math. Soc. 17 (1966), 162-166. crossref(new window)

3.
G. Cassier and D. Timotin, Power boundedness and similarity to contractions for some perturbations of isometries, J. Math. Anal. Appl. 293 (2004), no. 1, 160-180. crossref(new window)

4.
J. B. Conway, Subnormal operators, Pitman, London, 1981.

5.
J. B. Conway, A Course in Functional Analysis, Springer-Verlag, 1985.

6.
N. Dunford and J. Schwarz, Linear Operators III, John Wiley and Sons, 1971.

7.
P. R. Halmos, A Hilbert Space Problem Book, Springer-Verlag Berlin Heidelberg New York, 1980.

8.
E. Ionascu, Rank-one perturbations of diagonal operators, Integral Equations Operator Theory 39 (2001), no. 4, 421-440. crossref(new window)

9.
I. Jung, E. Ko, and C. Pearcy, Aluthge transforms of operators, Integral Equations Operator Theory 37 (2000), no. 4, 437-448. crossref(new window)

10.
C. Kitai, Invariant closed sets for linear operators, Ph. D. Thesis, Univ. of Toronto, 1982.

11.
M. Martin and M. Putinar, Lectures on Hyponormal Operators, Operator Theory: Advances and Applications, 39. Birkhauser Verlag, Basel, 1989.

12.
Y. Nakamura, One-dimensional perturbations of the shift, Integral Equations Operator Theory 17 (1993), no. 3, 373-403. crossref(new window)

13.
H. Radjavi and P. Rosenthal, Invariant Subspaces, Springer-Verlag, 1973.

14.
J. Stampfli, Perturbations of the shift, J. London Math. Soc. 40 (1965), 345-347. crossref(new window)

15.
J. Stampfli, One-dimensional perturbations of operators, Pacific J. Math. 115 (1984), no. 2, 481-491. crossref(new window)